Note we may have some server downtime today and this weekend as we perform some upgrades. Please save a copy of any posts you make during this time in case we have any server trouble. Thank you!
treez wrote:Site reactions are probably one of the most prevalent problems with interferons.
NHE wrote:treez wrote:Site reactions are probably one of the most prevalent problems with interferons.
Not with all interferons. I use Avonex which is administered via an IM injection. After a little over four years of using Avonex, the only injection site reaction that I've experienced is that on rare occasions I might get a little bruise which is usually about the size of a dime but has been up to the size of a nickel. To elaborate of the exact frequency of what I mean by "rare occasion", I think that I might get a small bruise about once every 6 months or so. It's certainly not a common occurrence and the bruises are usually gone within a week.
Users browsing this forum: No registered users